# SDR FDEA2018080321883

- Difficulty date: August 2, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 71,065 hours, 25,740 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PULLING TO LEFT ON TAKEOFF & LANDING.  REQUIRED A LOT OF RIGHT RUDDER.  CREW DEBRIEF SAID AIRCRAFT IS PULLING LEFT ONLY ON GROUND, AND THEY DID NOT NOTICE IT ON TAXI BECAUSE OF SINGLE ENGINE TAXI.  REPLACED STEERING METERING VALVE REF MM 32-51-12-4 AND PERFORMED STEERING RIGGING AND ADJUSTEMENT REF 32-51-00-5-3.
